Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 23, NWS Green Bay, WI

March 25, 2012

NWS Green Bay, WI issued this small craft advisory at Mar 25, 2012, 4:37 AM CDT. It took effect at Mar 25, 2012, 7:00 PM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Mar 25, 2012, 4:37 AM CDT (09:37 UTC)
In effect from
Mar 25, 2012, 7:00 PM CDT
Expired
Mar 26, 2012, 10:00 AM CDT
In force
15 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

832 
WHUS73 KGRB 250937
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
437 AM CDT SUN MAR 25 2012

...SMALL CRAFT CONDITIONS TONIGHT....

.A COLD FRONT WILL MOVE SOUTH THROUGH LAKE MICHIGAN TONIGHT...USHERING
IN COLDER TEMPERATURES AND INCREASING NORTHEAST WINDS.

LMZ521-522-541>543-251745-
/O.NEW.KGRB.SC.Y.0023.120326T0000Z-120326T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
437 AM CDT SUN MAR 25 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO
10 AM CDT MONDAY. 

* GUSTY NORTHEAST WINDS OF 15 TO 30 KTS ARE EXPECTED TONIGHT.

* WAVES WILL BUILD TO 2 TO 4 FT ON THE BAY...AND 3 TO 6 FT ON THE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 22 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
4 follow-up statements
444 
WHUS73 KGRB 251508
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1008 AM CDT SUN MAR 25 2012

...SMALL CRAFT CONDITIONS TONIGHT....

.A COLD FRONT WILL MOVE SOUTH THROUGH LAKE MICHIGAN TONIGHT...
USHERING IN COLDER TEMPERATURES AND INCREASING NORTHEAST WINDS.

LMZ521-522-541>543-252315-
/O.CON.KGRB.SC.Y.0023.120326T0000Z-120326T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1008 AM CDT SUN MAR 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 10 AM CDT MONDAY...

* GUSTY NORTHEAST WINDS OF 15 TO 30 KTS ARE EXPECTED TONIGHT.

* WAVES WILL BUILD TO 2 TO 4 FT ON THE BAY...AND 3 TO 6 FT ON 
  THE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 22 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
279 
WHUS73 KGRB 252037
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
337 PM CDT SUN MAR 25 2012

...GUSTY NORTHEAST WINDS AND BUILDINGS WAVES TONIGHT...

.A COLD FRONT WILL MOVE SOUTH THROUGH LAKE MICHIGAN TONIGHT...
USHERING IN COLDER TEMPERATURES...INCREASING NORTHEAST WINDS...AND
BUILDING WAVES.

LMZ521-522-541>543-260445-
/O.CON.KGRB.SC.Y.0023.120326T0000Z-120326T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
337 PM CDT SUN MAR 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 10 AM CDT MONDAY...

* GUSTY NORTHEAST WINDS OF 15 TO 25 KTS ARE EXPECTED TONIGHT. A
  FEW GUSTS TO 30 KTS ARE POSSIBLE.

* WAVES WILL BUILD TO 2 TO 4 FT ON THE BAY...AND 3 TO 6 FT ON 
  THE LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 22 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
055 
WHUS73 KGRB 260241
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
941 PM CDT SUN MAR 25 2012

...GUSTY NORTHEAST WINDS WILL CONTINUE INTO MONDAY MORNING...

.A COLD FRONT WILL MOVE SOUTH THROUGH LAKE MICHIGAN TONIGHT...
USHERING IN COLDER TEMPERATURES AND GUSTY NORTHEAST WINDS.

LMZ521-522-541>543-261045-
/O.CON.KGRB.SC.Y.0023.000000T0000Z-120326T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
941 PM CDT SUN MAR 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
MONDAY...

* GUSTY NORTHEAST WINDS OF 15 TO 25 KTS ARE EXPECTED TO CONTINUE
  TONIGHT. GUSTS TO AROUND 30 KTS ARE POSSIBLE...WITH LOCALLY
  HIGHER GUSTS POSSIBLE NEAR DEATHS DOOR. WINDS WILL DECREASE TO
  10 TO 20 KTS MONDAY MORNING AS WAVES SUBSIDE TO 2 TO 4 FT.

* WAVES OF 2 TO 4 FT ARE EXPECTED ON THE BAY...AND 3 TO 6 FT ON
  THE LAKE THROUGH MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 22 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
782 
WHUS73 KGRB 261002
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
502 AM CDT MON MAR 26 2012

...GUSTY NORTHEAST WINDS WILL CONTINUE THIS MORNING...

LMZ521-522-541>543-261500-
/O.CON.KGRB.SC.Y.0023.000000T0000Z-120326T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
502 AM CDT MON MAR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* GUSTY NORTHEAST WINDS OF 15 TO 25 KTS WILL DIMINISH EARLY THIS MORNING.
 
* WAVES WILL DIMINISH THROUGH THIS MORNING...FALLING BELOW 4 FT BY
  NOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 22 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 25, 3:44 AM CDT, 53 minutes earlier.

Area forecast discussion, Mar 25, 3:44 AM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
344 AM CDT SUN MAR 25 2012

.SHORT TERM...TODAY AND MONDAY.

FORECAST CONCERNS THIS PERIOD ON LOW TEMPERATURES TONIGHT.

08Z MSAS ANALYSIS SHOWING COLD FRONT EXTENDING FROM NEAR IMT TO
LSE WITH SIG SHORT WAVE NOW MOVING THROUGH JAMES BAY REGION.
CLOUDS EXITING SE CWA...WITH PATCHY STRATUS MOVING OVER NORTHERN
WI. MUCH DRIER AIR MOVING IN BEHIND FRONT WITH DEW POINTS ALREADY
DROPPING INTO THE 30S OVER NW WI.

MODELS FAIRLY SIMILAR THIS PERIOD...MOVING INITIAL FRONT THROUGH
CWA THIS MORNING...THOUGH THE COLDER AIR EXPECTED TO ARRIVE WITH
SECONDARY FRONT LATE THIS AFTERNOON/EVENING. STRATUS EXPECTED TO
MIX OUT THIS MORNING GIVEN DRIER AIR...WITH SUNSHINE EXPECTED FOR
MUCH OF DAY. BUFFY SOUNDINGS SHOW MIXING TO 925MB WHICH GIVES TEMPS
IN THE 50S FAR NORTH NORTH...MID 60S SOUTH.

SECONDARY FRONT/TROF TO BRING SURGE OF COLDER AIR SOUTH AND WITH IT
SHIFT WINDS TO THE NORTHEAST. WENT A BIT WARMER THAN PREVIOUS
FORECAST GIVEN THOUGHTS THAT WINDS WILL STAY UP...AND SOME MID
HIGH CLOUDS EXPECTED TO MOVE IN OVER SOUTHWEST LATE. BUFFY
SOUNDINGS INDICATE GUSTINESS THROUGH MUCH OF NIGHT WITH STEEP
LAPSE RATES OFF THE SURFACE. EITHER WAY...TEMPS STILL COLD ENOUGH OVER
NORTHERN COUNTIES TO ISSUE FREEZE WARNING ATTM WITH LOWS EXPECTED
TO BE BETWEEN 24 AND 28 DEGREES. DUE TO WINDS HAVE NOT PUT FROST
MENTION IN THE GRIDS.

COLD AIR MOVES EAST QUICKLY WITH RIDGE MOVING THROUGH MONDAY.
TEMPERATURES EXPECTED TO BE AT NORMAL LEVELS FOR THIS TIME OF
YEAR.

.LONG TERM...MONDAY NIGHT THROUGH SATURDAY.

WARM FRONT WILL PUSH NORTH TOWARDS WISCONSIN MONDAY NIGHT. SOME
MODEL DIFFERENCES ON THE ARRIVAL OF PRECIPITATION DURING THE LATE
EVENING BETWEEN THE QUICKER WRF/GFS MODEL AND THE SLOWER
EC/CANADIAN MODELS. HAVE TAKEN A BLEND BETWEEN THE QUICKER AND
SLOWER SOLUTIONS FOR PRECIPITATION CHANCES MONDAY EVENING. SHOWERS
ARE LIKELY WITH SCATTERED THUNDERSTORMS AFTER MIDNIGHT. MODELS
CONTINUE TO SHOW A COLD DRY POCKET AROUND 925MB...THEREFORE RAIN
COULD BE MIXED WITH A LITTLE SLEET AT THE ONSET. OVERNIGHT...
INCREASING 850MB WINDS OF 50 TO 60 KNOTS...850MB LIFTED INDICES
DROPPING TO 0 C TO -3 C ACROSS SOUTHWEST WISCONSIN AND STEEP
700/500MB LAPSE RATES WILL SUPPORT SCATTERED THUNDERSTORM WORDING.
FOR THE TIME BEING...WILL MENTION SMALL HAIL AS AIR MASS IS VERY
COOL AND WET BULB HEIGHTS ARE FAIRLY LOW. DUE TO COOL AIR MASS AT
THE SURFACE WHICH WILL SLOW THE MELTING OF THE HAIL ALOFT...COULD
NOT RULE OUT A FEW LARGE HAIL STONES.

MANY QUESTIONS LINGER ON TUESDAY WITH RESPECT TO MAX TEMPERATURES
AND AFTERNOON CONVECTION ALONG COLD FRONT. SCATTERED SHOWERS AND
THUNDERSTORMS TUESDAY MORNING SHOULD PUSH EAST OF THE AREA BY
MID DAY. WARM FRONT IS EXPECTED TO WORK INTO FAR NORTHEAST WISCONSIN
BY LATE TUESDAY AFTERNOON. HAVE PROJECTED HIGH TEMPERATURES
RANGING FROM NEAR 50 ACROSS THE FAR NORTHEAST DUE TO COOLING
INFLUENCES OF THE BAY AND LAKE...TO THE MIDDLE AND UPPER 60S
TOWARDS WISCONSIN RAPIDS AND MARSHFIELD. 925MB TEMPERATURES ON THE
GFS/WRF DO SUPPORT TEMPERATURES IN THE LOWER TO MIDDLE 70S IF SKIES
BECOME PARTLY CLOUDY. MAIN QUESTION WILL THERE BE ENOUGH CLEARING
FROM MORNING CONVECTION AND THE ARRIVAL OF THE COLD FRONT TUESDAY
AFTERNOON TO ALLOW FOR STRONG OR SEVERE STORMS TO FORM. AT THE
MOMENT CONFIDENCE IS LOW...BUT VERY WARM 925MB TEMPERATURES AND
STRONG SOUTHERLY WINDS WOULD SUGGEST THAT SOME CLEARING WILL TAKE
PLACE...ESPECIALLY ACROSS CENTRAL WISCONSIN. BULK SHEAR VALUES OF
55 TO 60 WOULD SUPPORT THE FORMATION OF SUPER CELLS. MODIFIED
SOUNDINGS NEAR WISCONSIN RAPIDS USING A TEMP OF 66 AND A DEW POINT
OF 54 GIVES US 500-100 J/KG WITH LITTLE CIN. WINDEX VALUES OF 39
KNOTS AND WET BULB HEIGHT AROUND SEVEN THOUSAND FEET SUPPORT THE
POTENTIAL FOR STRONG WINDS AND LARGE HAIL IF THE STORMS CAN FORM
ALONG THE FRONT. IF WE SHOULD WARM INTO THE LOWER TO MIDDLE 70S
TUESDAY AFTERNOON ACROSS THE SOUTHWEST...MODIFIED SOUNDING USING A
TEMP OF 74 AND DEW POINT OF 56 WOULD GIVE US NEARLY 2000 J/KG OF
CAPE WITH NO CIN AND A LIFTED INDEX VALUE OF -5. WINDEX VALUE OF
51 KNOTS NOTED AND WET BULB HEIGHT A LITTLE OVER SEVEN THOUSAND
FEET. AGAIN...STORM FORMATION WILL BE DEPENDENT ON HOW MUCH CLEARING
TAKES PLACE TUESDAY AFTERNOON. ANY STORMS THAT DO FORM WILL EXIT
NORTHEAST WISCONSIN BY 03Z WEDNESDAY.

ATTENTION THEN TURNS TO ANOTHER COLD SNAP WEDNESDAY AFTERNOON INTO
THURSDAY. LATEST MODELS RUNS TONIGHT SUGGEST THAT THERE COULD BE
A MIX OF RAIN AND SNOW WEDNESDAY AFTERNOON ACROSS THE FAR NORTH...
THEN THE POTENTIAL EXISTS FOR ANOTHER HARD FREEZE ACROSS THE
FAR NORTH LATE WEDNESDAY NIGHT.

A COLD FRONT WILL MOVE ACROSS THE REGION ON FRIDAY...BRINGING ANOTHER
CHANCE FOR SHOWERS AND THUNDERSTORMS.
&&

.AVIATION...SCT-OVC STRATOCUMULUS WITH BASES IN THE 4-6K FT
RANGE WERE OBSERVED ACROSS THE FORECAST AREA LATE THIS EVENING.
WHERE SKIES HAD TEMPORARILY CLEARED...PATCHY FOG DEVELOPED. THE
FOG WAS LOCALLY DENSE. THE PATCHY FOG SHOULD CONTINUE UNTIL THE
WINDS PICK UP AND DRIER AIR ARRIVES IN THE WAKE OF A COLD FRONT
LATER TONIGHT. LOW CLOUDS OVER NE MN HAVE BEEN SLOW TO MOVE TOWARD
THE AREA THIS EVENING...BUT STILL THINK THEY MAKE IT INTO AT LEAST
PART OF THE FORECAST AREA LATER TONIGHT. WILL MENTION SCT-BKN015
IN THE TAFS LATE TONIGHT INTO EARLY SUNDAY. DRY AIR BEHIND THE
FRONT SHOULD ERODE ANY MVFR CIGS BY MID-MORNING SUNDAY...LEAVING
VFR CONDITIONS FOR THE REMAINDER OF THE DAY. GUSTY NE WINDS MAY
DEVELOP IN THE FOX VALLEY/LAKESHORE AREAS LATE SUNDAY AFTERNOON
AND EVENING.

KIECKBUSCH
&&

.MARINE...
A COLD FRONT MOVING ACROSS THE AREA WILL BRING GUSTY NORTHEAST
WINDS TO THE AREA TONIGHT AND EARLY MONDAY. GUSTS TO 25 TO 30
KNOTS POSSIBLE OVER THE LAKE AND BAY. A WARM FRONT WILL PUSH
NORTHWARD ACROSS THE AREA TUESDAY. GUSTS TO NEAR GALE FORCE FROM
THE SOUTHEAST/SOUTH ARE POSSIBLE ON TUESDAY.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING FROM 2 AM TO 8 AM CDT MONDAY FOR WIZ005-010>013-
018-019-021.

&&

TE/ECKBERG
Hazardous weather outlook, Mar 24, 2:44 PM CDT, 13 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
244 PM CDT SAT MAR 24 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-251945-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
244 PM CDT SAT MAR 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

A HARD FREEZE IS POSSIBLE SUNDAY NIGHT ACROSS NORTH-CENTRAL AND
FAR NORTHEAST WISCONSIN. THE RECORD-BREAKING WARM EARLY SPRING HAS
RESULTED IN AN UNUSUALLY EARLY START TO THE GROWING SEASON. SOME
FLOWERING PLANTS ARE FOUR TO SIX WEEKS AHEAD OF SCHEDULE. THIS
MAKES COLD-SENSITIVE VEGETATION EXTREMELY VULNERABLE TO SEVERE
DAMAGE IF FREEZING TEMPERATURES OCCUR.

THERE IS A CHANCE OF THUNDERSTORMS LATE MONDAY NIGHT INTO TUESDAY
EVENING. IT IS TOO EARLY TO DETERMINE IF ANY OF THE STORMS WILL BE
SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-251945-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
244 PM CDT SAT MAR 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

GUSTY NORTHEAST WINDS ARE EXPECTED SUNDAY NIGHT...WITH A FEW
GUSTS TO GALE FORCE POSSIBLE.

THERE IS A CHANCE OF THUNDERSTORMS NEXT TUESDAY AND TUESDAY NIGHT.
GUSTS TO NEAR GALE FORCE ARE POSSIBLE FROM THE SOUTHEAST ON TUESDAY.

MPC/RDM

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 4:06 AM CDTFreeze WarningGRBFlorence, Forest, Langlade, Lincoln, Marinette, Oconto and 2 more28 hr

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.